MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION CSK ELECTRODE; PROBE, RADIOFREQUENCY LESION
Model Number CSK-TC15
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device analysis on the returned electrode revealed that the shaft of the electrode was found to be completely separated from the hub.

Brand Name
CSK ELECTRODE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7901935
Report Number3006630150-2018-61019
Device Sequence Number1433697
Product Code GXI
UDI-Device Identifier00813250010114
UDI-Public00813250010114
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSK-TC15
Device Catalogue NumberCSK-TC15
Device Lot NumberM676
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Initial Report FDA Received Date09/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1